Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

E. Nesme-Ribes

  • D. D. Sokoloff, M. Fioc and E. Nesme-Ribes, Asymptotic properties of dynamo waves, Vol. 31, No. 1, 19-38, 1995; English translation: Magnetohydrodynamics, Vol. 31, No. 1, 18-37, 1995 [Abstract] [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X